# SDR SWIA201229857

- Difficulty date: February 29, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 24,360 hours, 21,584 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED MLG OVERHEAT FAIL MESSAGE FOLLOWED BY MLG BAY OVERHEAT MESSAGE.  (FLT 5312)  REPLACED RIGHT MLG SENSING ELEMENT AND WIRING HARNESS.
